MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 100 ML EVA LEGLESS 2 PORT BAG

THE METRIX COMPANY SECURE; 100 ML EVA LEGLESS 2 PORT BAG
Model Number 66040
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Metrix received medwatch report mw5170082 regarding the presence of a particulate in product 66040.The returned sample was analyzed, and the particulate was visually consistent with the twist-off port diaphragm material.The specific spike insertion technique and the condition of the diaphragm prior to spiking are unknown.Inspection records for the lot of twist-off ports used in manufacturing were acceptable, with no pre-use defects identified.A three-year review of similar field events revealed no trends.The most probable root cause is diaphragm dislodgement during spike insertion.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
A clear plastic particulate was observed by a health professional in a secure 100 ml empty eva container used to compound and infuse a 7-day dose of blinatumomab.The issue was discovered by the nurse upon disconnecting the completed infusion from the patient.The particle appeared visually similar in color and texture to the bag material.Local investigation ruled out compounding tools and tubing as the source due to the particle's size and color.No patient harm was reported.Photographs of the issue were provided.The device was returned for evaluation to the manufacturer.No additional information is available.

Brand Name
SECURE
Common Device Name
100 ML EVA LEGLESS 2 PORT BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key22115755
Report Number1937141-2025-00002
Device Sequence Number4171682
Product Code KPE
UDI-Device Identifier00812496011541
UDI-Public00812496011541
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K03088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66040
Device Catalogue Number66040
Device Lot NumberA8314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown